# SDR IPXA2025030374205

- Difficulty date: February 10, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 31,502 hours, 20,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N31415
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: STR Z-300 APU INLET DOOR FWD LOWER CORNER ANGLE 148N3141-5 IS CORRODED. INSTALLED LOWER CORNER ANGLE PER SRM 51-40-02. REVIEWED
